# SDR CA120316002

- Difficulty date: March 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Skrsky S92A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pinion
- Part number: 9235115171041
- Condition: Spalled
- Location: M/R Gearbox
- Part time: 738 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOUND DURING INSPECTION OF MGB,  THREE PINIONS HAD HEAVY SPALLING ON GEAR TEETH, MGB TTSN ONLY 737:52.  ONE PINION HAD JUST STARTED TO SPALL .  ALSO, THE MGB CARRIER ASSY SET.  FAILED CMM INSPECTION.
